# SDR ASOA2014041410328

- Difficulty date: March 13, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 30,905 hours, 22,571 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 BEAM IS CORRODED TOP SURFACE, AT COCKPIT DOOR ENTERANCE.  BEAM REPLACED IAW SB 670BA-53-041.
